# SDR DALA2024102510399

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N908DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64881
- Aircraft time: 18,685 hours, 7,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6447736) 1R DOOR(GALLEY SERVICE DOOR) GIRT LATCH REPORTED TO BE BACKWARDS BY FA. REMOVED AND REINSTALLED GIRT BAR BRACKETS TO PROPER ORIENTATION. OK FOR SVC. REF B737 AMM 25-66.
